Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Had major bowel reconstruction surgery. Having fever. Taken antibiotic for minor bladder infection. CT scan fine

three weeks ago today, i had major bowel reconstruction surgery due to colorectal cancer after having 5 radiation treatments . I am on a permanent bag now and my butt is sewed up. Everyday at 4-5 pm, i run a is 103, yesterday was 102. I had a minor bladder infection , and done the antibiotics and cleared. I had a ct sdcan last week to make sure evrything was ok and that was good too. Why the fever then?
Asked On : Fri, 18 May 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
To find out the cause of fiver the complete blood count and blood culture would be needed as you have completed the course of antibiotic so taking antibiotic again is not advisable, complete urine examination with culture sensitivity test would be helpful too, you can discus this with your doctor, hope this information helps you have a nice day.
Answered: Sat, 12 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor